Hi Guys, I need your help. I was put on trazedone for depression and super insomnia. The drug works great for sleep but reaaaallly f'd up dreams. I'm finding that I have these cluster headaches (on one side of my head and radiating through my eye and ear) about the same time of day and my skin gets flushed and speckled down my arms and hands and such. Is anyone else experiencing this? I'm also on Cymbalta and Lamictal. I need to know!
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...